MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number VH-3000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
An elderly male patient with history of type two diabetes mellitus (dm2) and hypertension and presented with non- st-elevation myocardial infarction (stemi).While having a " coronary artery bypass grafting x4 with left internal mammary artery to left anterior descending coronary artery, reverse saphenous vein segments to first diagonal, second obtuse marginal and right coronary arteries endoscopic vein harvesting, greater saphenous vein, left leg., "vasoview hemopro cautery tip broken while in use" tip came apart.

Brand Name
VASOVIEW HEMOPRO
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key9503375
Report Number9503375
Device Sequence Number13779165
Product Code GEI
UDI-Device Identifier00607567700345
UDI-Public(01)00607567700345(17)201001(01)25148292
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/16/2019
Report Date (Section F) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-3000
Device Catalogue NumberVH-3000
Device Lot Number25148292
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2019
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/20/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight123
Date Report Sent to FDA12/16/2019